Institute of Information Theory and Automation

Publication details

Further development of Chebyshev type inequalities for Sugeno integrals and T-(S-)evaluators

Journal Article

Agahi H., Mesiar Radko, Ouyang Y.


serial: Kybernetika vol.46, 1 (2010), p. 83-95

research: CEZ:AV0Z10750506

project(s): GA402/08/0618, GA ČR

keywords: Sugeno integral, fuzzy measure, comonotone functions, Chebyshev's inequality

preview: Download

abstract (eng):

Further development of Chebyshev type inequalities for Sugeno integrals based on an aggregation function H and a scale transformation phi is given. Consequences for T-(S-)evaluators are established.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation